Thanks so much for your reply. Luckily, the eczema on my face cleared up after about 6 months but I now have a small patch under the nipple on my breast that had the cancer. I find Aveeno lotion eases the itching.
Sending positive vibes right back atcha! xx
Hi, thanks for replying. That's what is odd about it, none of my family suffer from eczema! It's cleared up now from my face, thank goodness although it took about 6 months. I've just got a random small patch under my nipple on the breast that had the cancer. I guess all sorts of odd things happen to your body over the years! xxx
I'm taking Tamoxifen and on Zoladex (2 months in) and my skin on my face and arms plus my hair went very dry after a couple of weeks of starting this. The Oncologist suggested trying evening primrose oil (1000mg) which I have and its made a massive difference.
I'm 43 and did use to get eczema up until my teens. One of the places I got it then was on my eye lids. My GP believed the cause of the flare ups were things like exam stress. So I'm wondering whether the stress you are going through has caused eczema? Hopefully it will settle. I would definitely recommend evening primrose oil too.
Sending many positive vibes x
I finished treatment for Primary Breast cancer 18 months ago and am taking Tamoxifen. I've had various side effects come and go but in the last 3 months I've developed eczema around my eyes and nose. It's not severe but it is very noticeable. What's strange is that since puberty I've always had very oily skin and acne so this has me flummoxed! I've been to the doctor who has given me hydrocortisone cream. Could this be a side effect of Tamoxifen?
I'll be grateful for any advice!